Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 3(297), Pages 3–42 (Mi umn1196)  

This article is cited in 12 scientific papers (total in 12 papers)

Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels

A. V. Borovskikh, Yu. V. Pokornyi

Voronezh State University

Full text: PDF file (1999 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:3, 1–42

Bibliographic databases:

UDC: 517.5
MSC: 41A50, 34B24, 47B65
Received: 08.07.1993

Citation: A. V. Borovskikh, Yu. V. Pokornyi, “Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels”, Uspekhi Mat. Nauk, 49:3(297) (1994), 3–42; Russian Math. Surveys, 49:3 (1994), 1–42

Citation in format AMSBIB
\Bibitem{BorPok94}
\by A.~V.~Borovskikh, Yu.~V.~Pokornyi
\paper Chebyshev--Haar systems in the theory of discontinuous Kellogg kernels
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 3(297)
\pages 3--42
\mathnet{http://mi.mathnet.ru/umn1196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289386}
\zmath{https://zbmath.org/?q=an:0830.34071}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49....1B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 3
\pages 1--42
\crossref{https://doi.org/10.1070/RM1994v049n03ABEH002236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QX25500001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1196
  • http://mi.mathnet.ru/eng/umn/v49/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Borovskikh, “Sign Regularity Conditions for Discontinuous Boundary-Value Problems”, Math. Notes, 74:5 (2003), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. V. Pokornyi, V. L. Pryadiev, “Some problems of the qualitative Sturm–Liouville theory on a spatial network”, Russian Math. Surveys, 59:3 (2004), 515–552  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. J. Ben Amara, A. A. Vladimirov, “On oscillation of eigenfunctions of a fourth-order problem with spectral parameter in boundary condition”, J. Math. Sci., 150:5 (2008), 2317–2325  mathnet  crossref  mathscinet  zmath  elib
    5. Yu. V. Pokornyi, M. B. Zvereva, S. A. Shabrov, “Sturm–Liouville oscillation theory for impulsive problems”, Russian Math. Surveys, 63:1 (2008), 109–153  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Yu. V. Pokornyi, “Zeros of the Green's function for the de la Vallée-Poussin problem”, Sb. Math., 199:6 (2008), 891–921  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. A. A. Vladimirov, “On the oscillation theory of the Sturm–Liouville problem with singular coefficients”, Comput. Math. Math. Phys., 49:9 (2009), 1535–1546  mathnet  crossref  zmath  isi  elib  elib
    8. J. Ben Amara, A. A. Vladimirov, A. A. Shkalikov, “Spectral and Oscillatory Properties of a Linear Pencil of Fourth-Order Differential Operators”, Math. Notes, 94:1 (2013), 49–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    10. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    11. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Math. Notes, 100:3 (2016), 391–402  mathnet  crossref  crossref  mathscinet  isi  elib
    12. Pierre Bérard, Bernard Helffer, “Sturm's theorem on the zeros of sums of eigenfunctions: Gelfand's strategy implemented”, Mosc. Math. J., 20:1 (2020), 1–25  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:389
    Full text:196
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021